You are here:

Pharmacy/mixture of st. johns wart and zoloft

Advertisement


Question
can the mixture of st. johns wart and zoloft cause panic attacks, irritabiity, and sweating. also how does it affect the blood pressure.... can it cause to the effects of 122/60?

Answer
Hi,Rodney,
It is not recommended that St John's wort and SSRI's (Zoloft is an SSRI) be taken together since the combination can cause the above side-effects. That's why it's also a good idea to check with your doctor or pharmacist before using any herbal meds with your prescription meds. Hope this helps, Mary

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Mary E Scott, RPh, CGP

Expertise

I am a certified geriatric pharmacist with over 23 years experience as a long-term care consultant to nursing homes. I also do community-based consulting on an individual basis. My facility-based monthly newsletter on pharmacy topics is read by nurses in over 200 long-term care facilities in 5 states.

Experience

I received a BS in Pharmacy in 1980 with post-graduate work in public health. I have had a Consultant Pharmacist license since 1984.

Organizations
American Society of Consultant Pharmacists
.I received certification in geriatric pharmacy in 1998.

©2016 About.com. All rights reserved.